# SDR DHL9680611C

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Corroded
- Location: Bs 8-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, COCKPIT HAD HEAVY CORROSION BETWEEN FINGER DOUBLER AND PRESSURE PANEL BELOW COCKPIT FLOOR LEFT SIDE OF LBL 60,  FS 8-12.  INSTALLED FRAME REPAIR PER ROD SKETCH 96-05-16-00.
